# SDR FDEA201004231312

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA72251
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 2ND LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSP ON 0.520" HOLE AT MAIN CARGO DOOR NR 7 LOWER JAMB FITTING AT HOLES B AND D.  REPAIR CARRIED OUT IAW EA 8-5310-137972:  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
